| Model Number |
FT19AN60NSF077N |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Operator of device is unknown.No information has been provided to date.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.There were no issues identified with cuff inflation; all cuffs inflated.Root cause cannot be determined since the complaint was not confirmed due to the fact the sample was tested and successfully passed.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# (b)(4).
Event or Problem Description
It was reported that there was uneven inflation and specifications found in multiple cuffs.No patient injury was reported.